Journal article

Finitely additive supermartingales

  • Cassese, Gianluca Istituto di finanza (IFin), Facoltà di scienze economiche, Università della Svizzera italiana, Svizzera
    2008
Published in:
  • Journal of theoretical probability. - Springer. - 2008, vol. 21, no. 3, p. 586-603
English The concept of finitely additive supermartingales, originally due to Bochner, is revived and developed. We exploit it to study measure decompositions over filtered probability spaces and the properties of the associated Doléans-Dade measure. We obtain versions of the Doob–Meyer decomposition and, as an application, we establish a version of the Bichteler and Dellacherie theorem with no exogenous probability measure.
Language
  • English
Classification
Economics
License
License undefined
Identifiers
Persistent URL
https://susi.usi.ch/usi/documents/318183
Statistics

Document views: 13 File downloads:
  • cassese_JTP_2008.pdf: 3